# SDR HCMA9642

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rear Rotor Lamif
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R
- Part time: 42 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMIFICATION IS CRACKED.
